Is Morning Lightheadiness a side effect of Atripla?
Jan 26, 2011
Hi Doc, I have been on Atripla for 2 months with really no bad side effects, except after waking up I have this feeling in my head, lightheadiness and it feels like I have a hat on my head, it's wierd! I have to sit for about 5 min. then it goes away.
Response from Dr. Henry
Morning lightheadedness as you describe can be due to the efavirenz in Atripla. For some that might diminish further with more time but after two months many patients would be stuck with some degree of that problems. Switching to a different dosing time or changing the efavirenz to an alternative drug (ie raltegravir or a boosted protease inhibitor for example depending on background resistance and treatmetn history) would be worth considering if that complaint remains annoying to you. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Loose Stool After Swallowing Sperm Worried I Have HIV
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Gonorrhea That Cause Numbness
- Lower Back Pain And Abnormal Vaginal Bleeding
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.